# SDR SWAA2020091014701

- Difficulty date: September 8, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 45,031 hours, 26,995 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG7842
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SF ESCAPE SLIDE GAUGE IN RED.  R & R SF ESCAPE SLIDE, PER MT 725-61-00 + MT 25-66-20 RAR 71071 POS SF TAG 714864 P/N OFF/ON 5A3307-7 S/N OFF BNG 7842 S/N ON BNG 15978.
